Vol. 70, No. 1, 1977

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The constructive Radon-Nikodým theorem

Douglas S. Bridges

Vol. 70 (1977), No. 1, 51–65
Abstract

This paper discusses absolute continuity of integrals, and proves a version of the Radon-Nikodym Theorem and its converse, within the framework of the constructive measure theory of Bishop and Cheng.

Mathematical Subject Classification 2000
Primary: 28A99
Milestones
Received: 6 April 1976
Revised: 29 March 1977
Published: 1 May 1977
Authors
Douglas S. Bridges